# SDR VTZA97553

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1862H
- Condition: Failed
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 6585 - SWF-IAD - AIRCRAFT MADE AN ABORTED APPROACH DUE TO NOSE GEAR WOULD NOT EXTEND, GEAR CYCLED 4 TIMES BEFORE GEAR CAME DOWN.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NOSE GEAR ACTUATOR AND PERFORMED GEAR SWING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (M)
